# SDR 96ZZZX4644

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759M
- Make and model: Bell 206L-1
- Aircraft serial: 45555
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032011
- Condition: Failed
- Location: M/R Xmsn
- Part time: 12,948 hours
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DUPLEX BEARING BAD.  CONTAMINATED TRANSMISSION, DAMAGING OIL PUMP, AND GEARSHAFT ROLLER BEARING.  TRANSMISSION COMPLETELY TORN DOWN, INSPECTED, CLEANED, AND REASSEMBLED.  TSO:   702.5 HOURS TOTAL TIME OF DEFECTIVE DUPLEX BEARING.  702.5 HOURS AND 9 MONTHS SINCE NEW.
